Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

August 13, 2021Hendry County, Florida

NWS Miami, FL issued this special weather statement at Aug 13, 2021, 7:02 PM EDT for Hendry County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2021, 7:02 PM EDT (23:02 UTC)
Expired
Aug 13, 2021, 7:30 PM EDT
In force
28 min
Issued by
NWS Miami, FL
Hail
0.00 in
Wind
30

County Hendry County, FL

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 11.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2039 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2039 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

762 
WWUS82 KMFL 132302
SPSMFL

Special Weather Statement
National Weather Service Miami FL
702 PM EDT Fri Aug 13 2021
 
FLZ063-066-070-132330-
Hendry FL-Inland Collier County FL-Glades FL-
702 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of northwestern Hendry
and southwestern Glades Counties through 730 PM EDT...

At 702 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Muse to near Southwest Florida Airport. Movement
was west at 15 mph.

HAZARD...Funnel clouds and winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes 
         or waterspouts. Gusty winds could knock down tree limbs and 
         blow around unsecured objects.

Locations impacted include...
Labelle, Port La Belle, Ortona and Muse. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2690 8156 2687 8117 2667 8132 2650 8152
      2649 8156
TIME...MOT...LOC 2302Z 086DEG 14KT 2681 8147 2654 8168 

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

$$

SB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 13, 2:10 PM EDT, 4 hours 52 minutes earlier.

Area forecast discussion, Aug 13, 2:10 PM EDT, 4 hours 52 minutes before
Area Forecast Discussion
National Weather Service Miami FL
210 PM EDT Fri Aug 13 2021

...Flood Watch Continues for all of South FL...
...Scattered to Numerous Storms this Afternoon, Some Strong...

.DISCUSSION...

Rest of Today -- A soggy day is forecast for today, with max PoPs
capped at 70 percent for most the area. Generally, the greatest
rain and thunderstorm chances will focus over the interior and
Gulf Coast during the afternoon and evening. Would not be
surprised for additional development in the vicinity of the
western suburbs of the east coast late this afternoon/early this
evening associated with outflows/residual boundaries emanating
from the interior and Gulf Coast convection. Overnight, hi-Res
guidance hints at a band setting up along the east coast, so this
will have to be monitored as well.

A strong storm or two will be possible across inland/Gulf
sections this afternoon with ample diurnal heating and steepening
lapse rates. Fortunately, 500 mb temps are on the warmer side as
a tropical air mass advects into the region. Main hazards will be
lightning, heavy rain and flooding, and gusty winds near 45 mph
with the strongest of storms. Due to heavy rainfall during the
overnight and morning hours today across the east coast,
antecedent soil conditions will not be able to handle abundant
rainfall. 1-hr FFG is a minuscule 1 to 1.5 inches across portions
of coastal Miami-Dade County, with generally 2.5 to 4 inches
elsewhere across the CWA. With that said, tropical hourly rainfall
rates ranging from 3 to 8 inches is possible today and this 1-hr
FFG can easily be exceeded. Remember...turn around, don't drown
when encountering flooded roads. Most flood deaths occur in
vehicles.

This Weekend --

All eyes turn to Tropical Depression Fred this weekend despite it
remaining disorganized. The NHC continues to forecast this system
to slightly strengthen into Tropical Storm status but it will have
to struggle with shear and land interaction. With that said, South
FL is expected to see impacts associated with Fred overnight and
Saturday, including:

Heavy Rainfall/Flooding - Very efficient tropical warm-rain
processes will become realized as this system nears South Florida.
This will favor high instantaneous rainfall rates that could
result in flooding across locations that receive repeated bouts of
rainfall. Region-wide totals of 3-6 inches are possible, while
isolated totals of 8 inches will be possible from tonight through
Sunday. Given these forecast totals, the Weather Prediction
Center continues a Slight Risk for excessive rainfall for most of
South FL Saturday and Sunday.

Wind - Tropical Storm conditions will be possible, particularly
across coastal portions of Miami-Dade, Mainland Monroe, and Collier
Counties where Tropical Storm Watches are already in effect. A
few damaging wind gusts cannot be ruled out in association with
the storm itself, as well as locally strong thunderstorms that may
develop along the periphery of the system.

Tornadoes - A veering of the low-level winds will allow for enhanced
low-level wind shear as well as 0-1 km storm relative helicities of
100-150 m2/s2, which may be supportive of a few tornadoes. Given
this somewhat favorable environment, the Storm Prediction Center
has introduced a marginal risk for severe weather through Sunday
morning.

For more information, visit
www.weather.gov/srh/tropical?office=mfl for the latest graphics,
products, and information regarding Tropical Depression Fred
regarding South FL specifically. As always, you can also visit
nhc.noaa.gov for information from the National Hurricane Center.

Next Week: In the wake of Fred, deep layer ridging will build
back over the region - at least temporarily. Southeasterly low-
level flow will keep plenty of moisture in place for a more
typical summertime pattern to prevail. It should generally consist
of showers and isolated storms moving inland from the Atlantic in
the morning, becoming more robust and widespread as they move
inland through the day/evening.

NHC is monitoring a tropical wave, known as Potential Tropical
Cyclone Seven (PTC Seven), across the central tropical Atlantic.
It currently has a high likelihood of becoming a cyclone within
the next 5 days. At this time, there is uncertainty on overall
track and intensity. Nonetheless, it is a feature that will need
to be watched closely as any number of eventual outcomes are
possible at this time. One thing to consider is the return of
heavy rain and flooding threat mid-late week next week. We
certainly seem to be entering a more active phase in the Atlantic
basin as we continue closer to the climatological peak of
hurricane season.

&&

.AVIATION(18Z TAFS)...
Breezy E winds through the period before picking up Saturday AM
ahead of Tropical Depression Fred. VCTS at all TAF sites through
the next 24-36 hours, with prevailing RA at east coast sites
around 12Z. Included PROB30 groups for TSRA for the time being,
though confidence too low to warrant a FM at this time. CIGs/VIS
remain VFR today, though likely drop into the MVFR/IFR range with
passing convection. Prevailing MVFR tomorrow, with sub-IFR
conditions with the heavier convection.

&&

.MARINE...
Marine conditions will rapidly deteriorate ahead of Tropical
Depression Fred. Numerous showers and thunderstorms will be
possible through Sunday. Additionally, a few tornadic waterspouts
and strong/damaging wind gusts could accompany cells embedded
within the rainbands associated with this system. Wave heights of
4-6 feet will be possible across the local waters as well,
primarily for Saturday as the system nears South Florida. Wave
heights should subside and conditions should gradually improve
across the region by Sunday night into early next week.

&&

.HYDROLOGY...
Area-wide rainfall totals of 3 to 6 inches and isolated totals of
8 inches will be possible through Sunday, primarily in
association with Tropical Depression Fred. The antecedent rainfall
in some locations in conjunction with these forecast totals has
prompted the Weather Prediction Center to continue a marginal
risk for excessive rainfall today, and a slight risk for excessive
rainfall for most of the region from Saturday through Sunday.
Recently saturated urban and poorly drained locations will be most
vulnerable to flash flooding through this weekend.

&&

.BEACHES...
Strong easterly flow will accompany Tropical Depression Fred.
This will favor a high risk for rip currents along the Atlantic
beaches through at least Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            77  85  78  88 /  60  80  70  70
West Kendall     76  85  77  89 /  60  80  80  70
Opa-Locka        77  85  77  89 /  60  80  70  70
Homestead        76  85  77  88 /  70  80  80  70
Fort Lauderdale  79  85  78  87 /  60  80  70  70
N Ft Lauderdale  79  86  78  87 /  60  80  70  70
Pembroke Pines   77  84  76  87 /  60  80  70  70
West Palm Beach  78  88  77  88 /  70  80  70  70
Boca Raton       79  86  78  88 /  70  80  70  70
Naples           76  88  75  88 /  40  80  80  80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch from 8 PM EDT this evening through Sunday evening
     for FLZ063-066>075-168-172>174.

     Tropical Storm Watch for FLZ069-075-174.

     High Rip Current Risk through Monday morning for FLZ168-172-173.

AM...Small Craft Advisory from 11 PM this evening to 11 PM EDT
     Saturday for AMZ630-651-671.

     Small Craft Advisory from 8 AM to 11 PM EDT Saturday for AMZ650-
     670.

GM...Tropical Storm Warning for GMZ656-657-676.

&&

Discussion...Fell
Marine/Beach...Fell
Hydrology...Fell
Aviation...Fell

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Aug 13, 4:48 PM EDT, 2 hours 14 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
448 PM EDT Fri Aug 13 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
140900-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
448 PM EDT Fri Aug 13 2021

...Strong Storms and Flooding Possible This Afternoon..
...Tropical Storm Conditions and Flooding Possible Tonight...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip currents: A high risk for rip currents is forecast along all
Atlantic beaches.

Thunderstorms: Scattered to numerous storms are expected the rest of
today and into tonight. The primary threats will be locally strong
wind gusts, frequent lightning, and localized flooding.

Flooding: While isolated flooding will be possible with the heaviest
rain producing storms this afternoon, especially along coastal
Miami- Dade County, the bulk of the threat will hold off until
tonight when rain associated with Fred begins to move ashore along
the Atlantic coast.

Waterspouts: Waterspouts will be possible with showers and
thunderstorms across all local waters.

Wind: A few storms could become strong and may be capable of
producing wind gusts in excess 45 mph.

Tornadoes: Tornadoes are possible tonight as Tropical Depression Fred
approaches South FL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Tropical Depression Fred, although disorganized this afternoon, is
expected to strengthen into a Tropical Storm tonight. Confidence is
relatively high in the general track and intensity forecast as Fred
moves through the Straits and across the Keys this weekend.

The main threat from Fred to the local area will be the potential
for localized flooding from excessive rainfall. A Flood Watch is in
effect from tonight through Sunday night.

Sustained tropical storm force winds are most likely over our Gulf
waters and the immediate southwest coast. Elsewhere, tropical storm
force winds will be most likely in occasional gusts.

A few tornadoes will be possible as Fred moves through the eastern
Gulf.

Poor marine and beach conditions are also expected, with a
heightened risk for rip currents and elevated surf along the Atlantic
coast (especially on Saturday).

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Fell

In the hours before

Special weather statement, Aug 13, 1:43 PM EDT, 5 hours 19 minutes before
Special Weather Statement
National Weather Service Miami FL
143 PM EDT Fri Aug 13 2021

FLZ063-066-131830-
Hendry FL-Glades FL-
143 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of northern Hendry and
southwestern Glades Counties through 230 PM EDT...

At 143 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Montura, moving west at 20 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Labelle, Moore Haven, Montura, Palmdale, Port La Belle, Devils
Garden, Ortona and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2681 8095 2658 8107 2666 8153 2700 8134
TIME...MOT...LOC 1743Z 107DEG 16KT 2671 8114

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CWC
Special weather statement, Aug 13, 2:18 PM EDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Miami FL
218 PM EDT Fri Aug 13 2021

FLZ063-066-131845-
Hendry FL-Glades FL-
218 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of northwestern Hendry
and southwestern Glades Counties through 245 PM EDT...

At 218 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Labelle, moving west at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Labelle, Port La Belle, Ortona and Muse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2695 8156 2682 8126 2656 8145 2658 8157
TIME...MOT...LOC 1818Z 109DEG 14KT 2674 8145

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CWC
Special weather statement, Aug 13, 6:23 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Miami FL
623 PM EDT Fri Aug 13 2021

FLZ063-066-132300-
Hendry FL-Glades FL-
623 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of northwestern Hendry
and southwestern Glades Counties through 700 PM EDT...

At 623 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Ortona to 6 miles north of Felda. Movement was
west at 20 mph.

HAZARD...Funnel clouds, winds in excess of 40 mph, and pea size
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Labelle, Moore Haven, Palmdale, Port La Belle, Ortona, Muse, Keri and
Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2703 8141 2686 8107 2667 8117 2654 8134
      2656 8157 2691 8156 2703 8145
TIME...MOT...LOC 2223Z 107DEG 16KT 2683 8127 2663 8145

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SB
Special weather statement, Aug 13, 7:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
702 PM EDT Fri Aug 13 2021

FLZ063-066-070-132330-
Hendry FL-Inland Collier County FL-Glades FL-
702 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of northwestern Hendry
and southwestern Glades Counties through 730 PM EDT...

At 702 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Muse to near Southwest Florida Airport. Movement
was west at 15 mph.

HAZARD...Funnel clouds and winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Labelle, Port La Belle, Ortona and Muse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2690 8156 2687 8117 2667 8132 2650 8152
      2649 8156
TIME...MOT...LOC 2302Z 086DEG 14KT 2681 8147 2654 8168

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

SB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Aug 12, 8:40 PM EDTSpecial Marine WarningMFL50 min
Aug 12, 9:25 PM EDTSpecial Marine WarningMFL35 min
Aug 12, 9:33 PM EDTSpecial Marine WarningMFL27 min
Aug 12, 9:34 PM EDTSpecial Marine WarningMFL56 min
Aug 12, 9:36 PM EDTSpecial Weather StatementMFLMiami-Dade24 min
Aug 12, 10:06 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Aug 12, 10:15 PM EDTSpecial Weather StatementMFLMiami-Dade30 min
Aug 12, 10:18 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Aug 12, 10:20 PM EDTSpecial Marine WarningMFL25 min
Aug 12, 10:28 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Aug 12, 10:32 PM EDTSpecial Marine WarningMFL28 min
Aug 12, 10:43 PM EDTSpecial Marine WarningMFL32 min
Aug 12, 10:48 PM EDTFlash Flood WarningMFLMiami-Dade3 hr
Aug 12, 10:48 PM EDTSpecial Marine WarningMFL27 min
Aug 12, 11:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Aug 12, 11:14 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Aug 12, 11:40 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Aug 12, 11:52 PM EDTSpecial Marine WarningMFL38 min
Aug 12, 11:58 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Aug 13, 12:21 AM EDTSpecial Marine WarningMFL39 min
Aug 13, 12:45 AM EDTSpecial Marine WarningMFL30 min
Aug 13, 1:14 AM EDTSpecial Marine WarningMFL31 min
Aug 13, 1:38 AM EDTSpecial Weather StatementMFLBroward37 min
Aug 13, 2:06 AM EDTAreal Flood AdvisoryMFLBroward3 hr
Aug 13, 2:36 AM EDTSpecial Weather StatementMFLBroward24 min
Aug 13, 2:44 AM EDTSpecial Weather StatementMFLBroward31 min
Aug 13, 3:11 AM EDTAreal Flood AdvisoryMFLBroward2 hr
Aug 13, 4:41 AM EDTFlood WatchMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more63 hr
Aug 13, 4:52 AM EDTTropical Storm WarningMFL30 hr
Aug 13, 5:44 AM EDTRip Current StatementMFLBroward, Collier, Miami-Dade, Palm Beach3 days
Aug 13, 9:57 AM EDTAreal Flood AdvisoryMFLMiami-Dade108 min
Aug 13, 11:45 AM EDTSpecial Marine WarningMFL30 min
Aug 13, 11:46 AM EDTSpecial Weather StatementMFLMiami-Dade29 min
Aug 13, 12:53 PM EDTSpecial Weather StatementMFLMiami-Dade37 min
Aug 13, 1:43 PM EDTSpecial Weather StatementMFLGlades47 min
Aug 13, 2:13 PM EDTSmall Craft AdvisoryMFL54 hr
Aug 13, 2:18 PM EDTSpecial Weather StatementMFLGlades27 min
Aug 13, 3:59 PM EDTSpecial Marine WarningMFL61 min
Aug 13, 4:58 PM EDTSpecial Marine WarningMFL62 min
Aug 13, 6:23 PM EDTSpecial Weather StatementMFLGlades37 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.